MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY DRAINAGE SET NON-LOCKING 6F X 20CM

ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY DRAINAGE SET NON-LOCKING 6F X 20CM
Model Number 756106020
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drainage catheter broke at the white hub, due to the leak the patient had a pneumothorax.Connecting tube 404343015, lot 11410970.Report for this item has been provided as well.
 
Additional Manufacturer Narrative
It is unknown if the sample will get returned for evaluation or not.Customer was notified to let manufacturer know about sample status.A follow- up report will be submitted once more information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.A review of returned product from the customer was performed.Sample was visually inspected and found drainage tube breakage/separated from the hub.Customer returned drainage hub and drainage tube.Drainage tube length was 1.8cm and drainage tube breakage was 2mm from printed 6f mark (product identification).According to the drawing, te400137ma mark is 15mm +/- 0.5mm from the drainage hub.Most likely drainage tube's one piece was missing (between the hub and the returned drainage tube).During the evaluation, it was identified that drainage tube did not break, drainage tube was cut from the drainage hub and the complaint was confirmed.A conclusive root cause could not be determined.A possible root cause for the complaint could be user error.Most likely user accidentally cut the tube.No corrective action is required at this time because a manufacturing defect could not be confirmed.

Brand Name
SKATER ALL-PURPOSE AND NEPHROSTOMY DRAINAGE SET NON-LOCKING 6F X 20CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15536294
Report Number0001625425-2022-01105
Device Sequence Number5256019
Product Code GBQ
UDI-Device Identifier00886333225477
UDI-Public00886333225477
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number756106020
Device Catalogue Number756106020
Device Lot Number11406234
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date10/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown